# SDR TSAA20140601004

- Difficulty date: June 1, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 70,105 hours, 72,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS A CRACK INDICATION AT BS 312 BELOW STRINGER 19R.  REPAIRED FUSELAGE IAW SRM 53-30-3 FIGURE 48.
